# SDR AALA990355

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  - FOUND STRINGER 28L CORRODED FROM STATIN 1050 TO 1070.  CUT OUT DAMAGED STRINGER SECTION, AND INSTALLED STRINGER SPLICE PER SRM 53-10-3, FIGURE 1.  (M)
